# SDR REXA2018122131305

- Difficulty date: December 3, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690375563
- Condition: Corroded
- Location: Bs 785-830
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDEWALL SEAT TRACK STICK 8 HAS CORROSION SPOTS, IN THE CABIN.
REMOVED AND REPLACED WITH NEW SEAT TRACK IAW CRJ 900 AMM 53-00-49 REF 
AAR W/O 1016374 2000/0266 S/N 6702459                                 
                                                                      
                 AAR SM-58
